# SDR R142003F00000

- Difficulty date: January 13, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N284DB
- Make and model: Hwksly DH125400A
- Aircraft serial: NA715
- Engine: Rroyce VIPER*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Failed
- Location: Lt Te Flap
- Part time: 13,678 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP FAILURE 41 INCHES OUTBOARD OF INBOARD END.  FLAP WAS IAW SB.  WHICH STRENGTHENS FLAP FOR LANDING IN HEAVY WATER/ SLUSH CONDITIONS.  AIRCRAFT ARRIVED WITH HEAVY PRECIP PRIOR TO LANDING.
